Seroquil is doing an excellent job treating the bioplar disorder. Ive had no bouts of depression since talking it. Originally was talking it to calm the voices in my head. Im currently not taking the Zoloft. Feel much better off the medication.
Hi bear! Zoloft is an SSRI antidepressant and Seroquel is an antipsychotic. They both affect different neurotransmitters in your brain and so can treat a wider variety of symptoms. The Seroquel might also boost the effects of your Zoloft.
It's very common for a doctor to prescribe 2 or more drugs for this reason ~ we call it a *cocktail* and most of us take several drugs daily.
Best wishes, WCV
beardawg; This is not uncommon at all I don't know all they are treating you for but sounds like the Seroquel is not doing all it should be and the doctor has added Zoloft to your list of needed Medications.In most cases it takes 2 to 3 things to help control the depression or anxiety etc and it is normal for them to start you out on one medication keep you on it and add another later the are 2 different meds and these 2 do seem to be used often on people. Just know that they are different and each works on different symptoms. When you start Zoloft many times the side effects you get if you do last for about 7 to 14 days and wear out and to get the full benefit of the Zoloft it takes about 6 weeks to reach a blood level. Remember to take it as directed but take it at the same time each day makes a lot of difference. Hope this helps some but you are far from alone..Please feel free to post any questions here lots of great people that can help answer you.Have a great weekend. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2009 • 2 answers
Posted 11 Jul 2013 • 3 answers
Posted 18 Jul 2013 • 6 answers
Posted 21 Aug 2017 • 2 answers
Posted 4 days ago • 5 answers